# SDR 2009FA0000199

- Difficulty date: March 10, 2009
- Submitted: March 10, 2009
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Condition: Damaged
- Location: Maganeto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE END OF THE 3 HOUR BENCH RUN FROM OVERHAUL AN INTERNAL INSP OF THE MAGNETO WAS ACCOMPLISHED. THE TIP OF THE TACHOMETER POINTS (10-400507) WAS FOUND IN THE COMPARTMENT. THE CONTACT BROKE OFF THE RIVET ON THE BREAKERS SPRING SIDE. THE CONTACTS WERE NEW WITH DATE STAMP TCM-0750 AND THE ONLY RUN TIME WAS ON THE BENCH.  INSPECTION UNDER MAGNIFICATION WOULD INDICATE A JOINT FAILURE OF THE WELD BETWEEN THE RIVET AND SILVER CONTACT..
